# SDR 9701659919

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991N
- Make and model: Doug DC-9-32
- Aircraft serial: 47450
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 604.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON END FITTING FOR LONGERON 30 AT FS 604.5.  INSTALLED NEW FITTING (P/N 3920329-502) PER SRM 51-30-2.
